Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Body Hair Loss, Symptom of What?
Jan 18, 1999

Thank you in advance for your job in answering these questions! What HIV related illness could cause body hair loss? I know that it could be a side effect of the protease inhibitors, or AZT (I'm on Crixivan and AZT) but I'm afraid that something else might be developing in my body, a symptom of some OI. My hair is getting thin, soft, shorter!, lighter, and falls off. All the way from eyebrows, arms, legs, armpits, everywhere. Again: is there any OI that has body hair loss as a symptom? Thank you!

Response from Dr. Currier

I cannot think of an OI that has hairloss as a symptom. It could be some type of endocrine problem or as you mentioned related to drugs. I am sorry I do not have an answer. I could also be related to something you took a few months ago. I hope you are able to find some help with this problem.

-JC


Previous
Endolimax nana
Next
Constant sinus infection

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement